# SDR IPXA2023082966663

- Difficulty date: August 29, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 28,280 hours, 9,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR LEAKED ON CLIMBOUT AS INDICATED BY A LOUD SIGNAL. ++LEAK SEEMED TO STOP ABOVE FL 300 DOOR SEAL FOUND SLIGHTLY LOOSE AND RETURNED TO PROPER POSITION IN CREW ENTRY DOOR REF AMM 52-09-01-242-019
